First I want to start by saying I'm glad I'm not alone, this has been a very scary and lonely experience for me! I feel like anxiety is controlling my life, and I'm a single mom so I need to get a handle on it. So I started taking Zoloft 25mg, it made my heart race worse then an anxiety attack would. I called my doctor and they switched me to Celexa 10mg, I am really really nervous about taking it after the Zoloft episode. Can anyone tell me their most common side effect and if racing heart was one?
It is possible, but not likely if you relax and give the medication time to work. Having some side effects in the beginning is normal, they will subside as you adjust. If anything becomes unbearable, contact the doctor. Otherwise, try to not let your anxiety keep you from taking the med. It is likely to help in the long run.
I've been on Celexa 10mg for 3wks.for anxiety and panic attacks.the first week was horrible for me..I experienced a lot of the side effects. .after the first week it calmed down..I did get panic attacks and anxiety bad in the beginning. .But whatever you feel it will subside I promise. .it's all normal. .I am still having a little anxiety but everyday it's getting better. ..just so tired that's my big problem with this med.you gotta give the medicine time to work..it takes time to get into your system. .I want to go to 20mg cause last time I was on this like 7yrs ago. 20mg is what I started on... it was like magic how I felt after a few weeks. .good luck..your not alone.Everyone experiences different things with these meds... tell your dr..if you do experience the racing heart..but I got it from the panic attacks. .and I also got palpitations in the beginning. .but got through it..
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Dec 2010 • 2 answers
Updated 13 Jun 2015 • 1 answer
Updated 24 Feb 2014 • 1 answer
Updated 1 May 2018 • 3 answers
Updated 21 Nov 2018 • 3 answers